# SDR COMA0160341

- Difficulty date: March 26, 2001
- Submitted: March 28, 2001
- Operation: Air carrier
- Aircraft: N943CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7062
- Aircraft time: 14,653 hours, 14,453 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R311719
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE ANGLES AT RBL 27 AND LBL 27 AND INTERCOSTALS AT BL36 (LT AND RT) AT FS 484 ARE CRACKED.  REPAIRED LEFT AND RIGHT ANGLES AT RBL 27 AND LBL 27 INTERCOSTALS AT BL/36 (LEFT AND RIGHT) AT FS 484 I/A/W WVAC EO 601R-53-2334A.
